# SDR AALA202504020616

- Difficulty date: March 30, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 77,512 hours, 29,945 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING SKIN LOWER SURFACE PYLON MOUNTING PLATE BETWEEN RIBS 7 AND 8 HAS ELONGATED / WORN SYSTEM TUBING FEED-THROUGH HOLES. REPLACED MOUNTING PLATE PER SRM 57-21-11-300-005.
